Algebra and Logic

, Volume 20, Issue 2, pp 89–95 | Cite as

Semisimple monocomposition algebras

  • A. T. Gainov


Bilinear Form Arbitrary Element Jordan Algebra Quotient Algebra Isotropic Subspace 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. T. Gainov, "Monocomposition algebras," Sib. Mat. Zh.,10, No. 1, 3–30 (1969).MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov, and A. I. Shirshov, Near-Associative Rings [in Russian], Nauka (1978).Google Scholar
  3. 3.
    A. T. Gainov, "Power-associative monocomposition algebras," Algebra Logika,11, No. 1, 39–58 (1972).MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    A. T. Gainov, "Monocomposition algebras with monosolvable QM-algebra," in: Mathematical Investigations [in Russian], No. 49, Shtiintsa, Kishinev (1979), pp. 40–53.Google Scholar
  5. 5.
    A. Thedy, "Right alternative rings with minimal condition," Math. Z.,155, No. 3, 277–286 (1977).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. T. Gainov

There are no affiliations available

Personalised recommendations